Alert archive / New York / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 83, NWS Albany, NY

July 14, 2005Warren County, Washington County, New York

NWS Albany, NY issued this severe thunderstorm warning at Jul 14, 2005, 12:07 PM EDT for Warren County, Washington County, New York. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 14, 2005, 12:07 PM EDT (16:07 UTC)
Expired
Jul 14, 2005, 1:07 PM EDT
In force
60 min
Issued by
NWS Albany, NY
Area
Counties, with a storm outline in the text

Counties Warren County, NY, Washington County, NY

The radar

The Burlington radar (KCXX), 104 km from the middle of the area, began a volume at 16:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 4.1 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2005-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 278 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2005-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 54 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
278 J/kg
Mixed-layer CIN
-73 J/kg
Mixed-layer LCL
620 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
54 m²/s²
0-3 km storm-relative helicity
53 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KALY 141607
SVRALY
NYC113-115-141700-
/O.NEW.KALY.SV.W.0083.050714T1607Z-050714T1700Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBANY NY
1207 PM EDT THU JUL 14 2005

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WARREN COUNTY IN EAST CENTRAL NEW YORK
  WASHINGTON COUNTY IN EAST CENTRAL NEW YORK

* UNTIL 100 PM EDT

* AT 1207 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM EAGLE POINT CAMPGROUND TO LAKE
  LUZERNE CAMPGROUND...OR ALONG A LINE EXTENDING FROM 16 MILES NORTH
  OF WARRENSBURG TO 8 MILES SOUTHWEST OF WARRENSBURG...AND MOVING
  EAST AT 30 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  LAKE LUZERNE CAMPGROUND AND WARRENSBURG BY 1215 PM EDT
  LAKE GEORGE VILLAGE...LAKE GEORGE AND BOLTON LANDING BY 1225 PM EDT
  HAGUE AND ROGERS ROCK CAMPGROUND BY 1230 PM EDT
  HULETTS LANDING BY 1235 PM EDT
  WHITEHALL BY 1245 PM EDT
  COMSTOCK BY 1250 PM EDT

LAT...LON 4381 7380 4334 7406 4334 7316 4380 7289

$$

TAW
2 follow-up statements
000 
WWUS51 KALY 141647
SVSALY

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
1246 PM EDT THU JUL 14 2005

NYC113-115-141700-
/O.CON.KALY.SV.W.0083.000000T0000Z-050714T1700Z/
WARREN NY-WASHINGTON NY-
1246 PM EDT THU JUL 14 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 100 PM EDT FOR 
NORTHERN WASHINGTON AND EXTREME SOUTHEASTERN WARREN COUNTIES...

AT 1243 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM OTTENBURGS RAMP TO ADAMSVILLE...OR ALONG A LINE
EXTENDING FROM 7 MILES NORTH OF WHITEHALL TO HUDSON FALLS...MOVING
EAST AT 30 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  WEST GRANVILLE...TRUTHVILLE...SLYBORO AND NORTH HEBRON BY 1255 PM
  EDT
  MIDDLE GRANVILLE...SOUTH GRANVILLE...SLATEVILLE AND RACEVILLE BY
  100 PM EDT

LAT...LON 4367 7350 4365 7341 4358 7342 4357 7338
      4362 7336 4362 7330 4357 7329 4356 7326
      4331 7327 4331 7365 4327 7367 4329 7370
      4328 7373 4323 7377 4325 7383 4330 7382
      4340 7389 4337 7416 4372 7421 4380 7346

$$

TAW
000 
WWUS51 KALY 141707
SVSALY

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
106 PM EDT THU JUL 14 2005

NYC113-115-141716-
/O.EXP.KALY.SV.W.0083.000000T0000Z-050714T1700Z/
WARREN NY-WASHINGTON NY-
106 PM EDT THU JUL 14 2005

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN WASHINGTON AND WARREN
COUNTIES EXPIRED AT 100 PM EDT...

THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS WASHINGTON COUNTY...THEY 
DO NOT APPEAR SEVERE AT THIS TIME.

LAT...LON 4367 7350 4365 7341 4358 7342 4357 7338
      4362 7336 4362 7330 4357 7329 4356 7326
      4331 7327 4331 7365 4327 7367 4329 7370
      4328 7373 4323 7377 4325 7383 4330 7382
      4340 7389 4337 7416 4372 7421 4380 7346

$$

TAW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 10:40 AM EDT, 1 hour 27 minutes earlier.

Area forecast discussion, Jul 14, 10:40 AM EDT, 1 hour 27 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ALBANY NY
1040 AM EDT THU JUL 14 2005

.SHORT TERM (REST OF TODAY)...
REALLY QUICK UPDATE WITH SVR WEATHER ONGOING OVER THE SOUTHERN
ADIRONDACKS AT THIS TIME DUE TO A 500 MB SHORTWAVE AND SFC TROUGH.
MAGLENTA DEVELOPED LOCAL SEVERE INDEX YIELDS MINOR SEVERE EVENT
TODAY WITH SBCAPE VALUES OF ABOUT 1000 J/KG AND EHI VALUE OF 0.5.
BELIEVE BEST THREAT OF SEVERE WILL BE NORTH OF INTERSTATE 90. THE
BEST BULK SHEAR VALUES 0-6 KM ARE ACROSS EXTREME NORTHERN NY (30-40
KNOTS) FOR THIS PM AND AFTERNOON. THE WIND FIELDS LOOK POOR FOR
WIDESPREAD SEVERE (MAX WIND OFF SOUNDING ONLY ABOUT 25 KTS IN TROP).
COLD FRONT WILL PROVIDE LOW-LEVEL CONVERGENCE LATER TODAY...SO WILL
KEEP THUNDERSTORMS IN FOR LATE TODAY/EARLY PM.
CANT DISAGREE WITH SPC DAY 1 ANALYSIS AT THIS TIME EITHER. VIL OF
THE DAY ABOUT 56 KG/M2.

MORNING WORDING WILL BE REMOVED IN ZONES ALSO.

&&

.PREVIOUS DISCUSSION...
(ISSUED 232 AM EDT THU JUL 14 2005)

SYNOPSIS...A CDFNT ACROSS S ONTARIO FM JUST N OF LK ONTARIO TO THE
OTTAWA VALLEY WILL SAG SLOWLY AND SLIGHTLY SOUTH TODAY.  WEAK HIGH
PRESSURE MOVES ACROSS SOUTHERN ONTARIO AND QUEBEC FRIDAY AND FRIDAY
NIGHT NIGHT WASHING OUT FOR THE WEEKEND.  MEANWHILE TROPICAL
MOISTURE WITH REMNANTS OF DENNIS REMAIN ON OUR DOORSTEP ACROSS
MIDWEST AND MID ATLANTIC STATES INTO SUNDAY...WHEN IT IS FINALLY
SHOVED OFF THE COAST. FOR THE NEXT 8 DAYS THICKNESS VALUES REMAIN
ABOVE 570 AND OFTEN ABOUT 576. MDLS ARE IN AGREEMENT WITH GENERAL
FRONTAL/THERMAL AND PRESSURE SYSTEM MOVEMENT...GFS/NAM DIVERGE IN
MAJOR WAYS ACRS FCA IN RH FIELDS BYND TNGT.

SHORT TERM (TODAY THROUGH SATURDAY)...RATHER COMPLEX SYSTEM OF
BOUNDARYS ABOUT THE REGION ATTM ACTING TO FOCUS CONVECTION TO OUR
WEST AND NORTHWEST. CDFNT BCMG WMFNT ALONG LN FM NR YQB-YUL-YOW TO
SFC LOW IN UPPER OTTAWA VALLEY. CDFNT FM CANADIAN SIDE OF ST
LAWRENCE VLY TO LK ONTARIO BACK INTO MICHIGAN. MEANWHILE REMNANTS OF
DENNIS REMAIN PARKED IN OHIO VLY AND CENTERED NR CINCINNATI.

TWO CONVECTIVE CLUSTERS PARTICULARLY ACTIVE...ONE OVER LK ONTARIO
THE OTHERS FM OTTAWA VY TO ST LAWRENCE VLY.  MEANWHILE FURTHER EAST
OLD BACKDOOR CDFNT IS STALLED OUT FM WEST ADIRONDACKS TO NR ELM TO
UNV. EAST OF IT HAVE SURFACE RIDGE POKING INTO MUCH OF FCA AND
MARINE LAYER.

MOST AREAS IN FCA CLEAR BUT LOW LEVEL STRATUS AND FOG FORMING IN
PLACES. NEXT FEW HRS MAIN CONCERN IS EVOLUTION OF CONVECTIVE COMPLEX
TO NW. HWVR LATE HOUR AND DIM CAPES AND MINIMAL DYNAMICS SHOULD
KEEP IT BLW SEVERE.

BY MORNING BESIDES THE STRAY OUTFLOW BOUNDARYS WE SHOULD HAVE THE
MAIN CDFNT FM OTTAWA VALLEY TO N SHORES OF E GREAT LAKES WHERE IT
WILL LINGER MUCH OF THE DAY...AND THE PREFRONTAL TROF (OLD BACKDOOR)
IN CRNTL NY. THE DEEPENING QUEBEC 500 HPA TROF AND THE BUILDING MID
LEVEL HIGH OVER THE UPPER GRTLKS AND A WEAK SHRT WV WILL DRIVE THESE
BOUNDARYS INTO THE FCA WITH AREAS OF SHRA AND TSRA BCMG MORE
ORGANIZED DURING THE AFTN. SHOULD RESULT IN ISOLD SVR...AS PER SPS
DISC. TONIGHT INTO FRIDAY LACKING THERMAL SUPPORT THEY WILL
DISSIPATE.

WHILE THERE IS LITTLE DIFFERENCE IN THE GFS OR NAMS 500 HPA BUILDING
RIDGE FM GRTLKS TO MID ATLC FRI AND FRI NT...THE NAM/GEM/UKMET DRYS
AMAS OUT HOLDING TROPICAL MOISTURE/DENNIS REMAINS TO OUR SOUTH...AND
SUGGEST MUCH LESS CLOUDINESS FRI INTO SAT NT THAN GFS.  GFS 500 HPA
RIDGE ISNT AS STRONG AND BREAKS DOWN SOONER FRI NT. SO THE MJR FCST
ISSUE WILL BE AMOUNT OF CLDS/SUN AND THREAT LVL FOR -SHRA/TSRA
FRI/SAT. AT THIS POINT THE GFS IS THE ODD MAN OUT...AND GIVEN THAT
THE REMAINS OF DENNIS HAVE SEEN CONTENT TO SIT NEAR
CINCINNATI...THERES NO DYNAMIC REASON TO SUGGEST THEY WILL SUDDENLY
SURGE EAST FRIDAY OR SATURDAY. FORECAST WILL BE THE NAM/GEM SOLUTION
FRI AND SAT IN TERMS OF CLOUDS. LATE SAT NT AND BEYOND THEY ARE IN
AGREEMENT WITH THE TROPICAL MOISTURE MORE CLOUDS AND A CHC OF TSRA
SAT NT AND SUN.

LONG TERM (SUNDAY THROUGH WEDNESDAY)...BY SUNDAY ALL MODELS BRING
TROPICAL MOISTURE BACK INTO REGION WITH HUMID CONDITIONS. MEANWHILE
BY SUNDAY NIGHT MID LEVEL RIDGE BUILDS ALL ALONG THE EASTERN
SEABOARD. 1000-500 DM THICKNESS VALUES EXCEED 576 OVER MUCH OF E
USA. SHOULD BE A HOT AND HUMID MONDAY. WEEK STARTS WITH BERMUDA HIGH
FIRMLY ACROSS MUCH OF E USA AT ALL LEVELS WITH HEAT AND HUMIDITY AND
SCT MAINLY AFTN AND EVENING TSRA. BY MID AND LATE IN THE WEEK 500
HPA FLOW BECOMES MORE ZONAL ACROSS N TIER OF USA...AN MAYBE A WEAK
CDFNT WL BRING SOME LOWER RH/HUMIDITY. BUT OTHERWISE ITS JULY...WARM
TO HOT...HUMID...SCATTERED AFTN AND EVNG TSRA INTO THE NEXT WEEK.
SURE BEATS FEBRUARY. NO FURTHER CHANGES MADE BEYOND DAY 4.

AVIATION...WIDESPREAD MVFR WITH A FEW AREAS OF IFR DUE TO
MIST...FOG...AND LOW CEILINGS MAY BE EXPECTED IN THE PREDAWN HOURS.
VISIBILITY WILL IMPROVE TO 5 MILES OR MORE BUT A BROKEN CLOUD BASE
OF 2500 TO 3000 FT MSL WILL RESULT IN WIDESPREAD MVFR CONDITIONS
OVER THE REGION WITH SOME IFR OVER MOUNTAIN REGIONS FROM THE
CATSKILLS NORTH. THE CLOUDS WILL BECOME SCATTERED SOUTH OF ALBANY
RESULTING IN MOSTLY VFR CONDITIONS OVER THE MID HUDSON REGION OF NEW
YORK AND ADJACENT CONNECTICUT. WINDS WILL GENERALLY BE SOUTHERLY 4
TO 8 KNOTS. MVFR TO IFR MAY BE EXPECTED IN SHOWERS AND
THUNDERSTORMS...ESPECIALLY IN THE AFTERNOON AND EVENING HOURS.

HYDROLOGY...MAJOR RIVERS SUCH AS THE HUDSON...MOHAWK...AND
HOUSATONIC WILL REMAIN AT LOW FLOWS. LOCALLY HEAVY RAINFALL
THIS AFTERNOON AND EVENING WILL RESULT IN SHARP RISES TO
NEAR BANKFULL ON SMALL STREAMS IN THE IMMEDIATE AREA AND
SOME FLOODING OF POORLY DRAINED SECTIONS OF ROADS AND
PARKING AREAS. THE RAINS WILL HAVE ONLY A SLIGHT EFFECT
ON THE LARGER RIVERS.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
NY...NONE.
VT...NONE.

&&

SHORT TERM UPDATE...WASULA
Hazardous weather outlook, Jul 14, 7:50 AM EDT, 4 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
750 AM EDT THU JUL 14 2005

CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-151100-
BENNINGTON VT-EASTERN ALBANY NY-EASTERN COLUMBIA NY-
EASTERN DUTCHESS NY-EASTERN GREENE NY-EASTERN RENSSELAER NY-
EASTERN SCHENECTADY NY-EASTERN ULSTER NY-EASTERN WINDHAM VT-
HAMILTON NY-MONTGOMERY NY-NORTHERN BERKSHIRE MA-NORTHERN FULTON NY-
NORTHERN HERKIMER NY-NORTHERN LITCHFIELD CT-NORTHERN SARATOGA NY-
NORTHERN WARREN NY-NORTHERN WASHINGTON NY-SCHOHARIE NY-
SOUTHEAST WARREN NY-SOUTHERN BERKSHIRE MA-SOUTHERN FULTON NY-
SOUTHERN HERKIMER NY-SOUTHERN LITCHFIELD CT-SOUTHERN SARATOGA NY-
SOUTHERN WASHINGTON NY-WESTERN ALBANY NY-WESTERN COLUMBIA NY-
WESTERN DUTCHESS NY-WESTERN GREENE NY-WESTERN RENSSELAER NY-
WESTERN SCHENECTADY NY-WESTERN ULSTER NY-WESTERN WINDHAM VT-
750 AM EDT THU JUL 14 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NEW YORK AND ADJACENT
WESTERN NEW ENGLAND.

.DAY ONE...TODAY...THUNDERSTORMS WILL BE SCATTERED THIS MORNING
...BECOMING MORE NUMEROUS IN THE AFTERNOON AND EARLY EVENING. SOME
STORMS MAY BECOME SEVERE ORGANIZING INTO LINES...AS WELL AS A FEW
SUPERCELLS THIS AFTERNOON. DAMAGING WINDS AND LARGE HAIL ARE POSSIBLE
THIS AFTERNOON INTO THIS EVENING FROM ANY SEVERE THUNDERSTORMS THAT
DO DEVELOP.  THE THUNDERSTORMS WILL MOVE TO THE EAST AT 25 TO 30 MPH.

.DAYS TWO THROUGH SEVEN...FRIDAY TO WEDNESDAY...SCATTERED
THUNDERSTORMS ARE POSSIBLE EACH DAY FROM LATE SATURDAY THROUGH
WEDNESDAY. THEY ARE NOT EXPECTED TO BE SEVERE AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SKYWARN SPOTTER ACTIVATION MAY BE REQUIRED IN ALL COUNTIES THIS
AFTERNOON OR EVENING.

TAW

In the hours before

Special weather statement, Jul 14, 9:40 AM EDT, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
940 AM EDT THU JUL 14 2005

NYZ032-033-141445-

...A LINE OF STRONG THUNDERSTORMS MOVING INTO NORTHERN HERKIMER AND
EXTREME NORTHWESTERN HAMILTON COUNTIES...

AT 933 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS CAPABLE OF PRODUCING...WINDS IN EXCESS OF 40
MPH...FREQUENT LIGHTNING...AND HEAVY RAIN.  THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 18 MILES NORTH OF BIG MOOSE TO 20 MILES
WEST OF MCKEEVER...OR ALONG A LINE EXTENDING FROM 25 MILES NORTHWEST
...AND MOVING SOUTHEAST AT 15 MPH.

THUNDERSTORMS WILL BE NEAR...
LYON LAKE...BY 1000 AM
STILLWATER RESERVOIR...BY 1015 AM...
BIG MOOSE...MCKEEVER...BY 1030 AM
OLD FORGE AND NICKS LAKE CAMPGROUND BY 1045 AM

RAINFALL RATES MAY REACH AN INCH AN HOUR FROM THIS LINE OF
THUNDERSTORMS.

TAW
Local storm report, Jul 14, 11:09 AM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
1109 AM EDT THU JUL 14 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 AM     TSTM WND DMG     OLD FORGE               43.71N 74.97W
07/14/2005                   HERKIMER           NY   LAW ENFORCEMENT

            TREES DOWN ACROSS PEACHTREE ROAD.

&&

GJM
Special weather statement, Jul 14, 11:43 AM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
1143 AM EDT THU JUL 14 2005

NYZ033-042-141615-

...A LINE OF STRONG THUNDERSTORMS IN SOUTHEASTERN HAMILTON AND AND
NORTHWESTERN WARREN COUNTIES...

AT 1142 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS CAPABLE OF PRODUCING...WINDS IN EXCESS OF 40
MPH...FREQUENT LIGHTNING...AND HEAVY RAIN.  THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST OF NORTH CREEK TO 10
MILES SOUTHWEST OF JOHNSBURG TO 10 MILES SOUTHWEST OF WELLS...OR
ALONG A LINE EXTENDING FROM 10 MILES EAST OF INDIAN LAKE TO 15 MILES
EAST OF SPECULATOR TO 18 MILES SOUTH OF SPECULATOR...AND MOVING EAST
AT 25 MPH.

THUNDERSTORMS WILL BE NEAR...
SACANDAGA CAMPGROUND...NORTH CREEK AND JOHNSBURG BY 1155 AM EDT
CHESTERTOWN...EAGLE POINT CAMPGROUND AND WARRENSBURG BY 1215 PM EDT

RAINFALL RATES MAY APPROACH 1 TO 2 INCHES AN HOUR FROM THIS LINE.

TAW
Local storm report, Jul 14, 12:01 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
1201 PM EDT THU JUL 14 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 AM     TSTM WND DMG     OLD FORGE               43.71N 74.97W
07/14/2005                   HERKIMER           NY   LAW ENFORCEMENT

            TREES DOWN, PEACH TREE ROAD

1125 AM     TSTM WND DMG     INDIAN LAKE             43.78N 74.27W
07/14/2005                   HAMILTON           NY   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN

&&

EDK

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 14, 10:24 AM EDTSevere Thunderstorm WarningALYHamilton, Herkimer76 min
Jul 14, 3:08 PM EDTSevere Thunderstorm WarningALYFulton, Herkimer67 min
Jul 14, 3:36 PM EDTFlash Flood WarningALYFulton, Herkimer3 hr
Jul 14, 3:41 PM EDTSevere Thunderstorm WarningALYSaratoga64 min
Jul 14, 4:13 PM EDTFlash Flood WarningALYSaratoga4 hr
Jul 14, 4:14 PM EDTSevere Thunderstorm WarningALYWashington49 min
Jul 14, 4:17 PM EDTSevere Thunderstorm WarningALYWashington58 min
Jul 14, 4:47 PM EDTSevere Thunderstorm WarningALYSchenectady58 min
Jul 14, 5:56 PM EDTSevere Thunderstorm WarningALYAlbany, Schoharie70 min

Nearby

Severe Thunderstorm Warnings in New York, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.